Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What is the substitute drug for encorate chrono without any side effects?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Dear Dr What is the substitue drug for encorate chrono without constipation side effects?My uncle is taking encorate chrono 500mg for sleep myoclonus.But there is heavy constpation side effects.He wants to replace this drug with a different drug which does not cause constipation & other side effects.Also he is on cardiac medication which includes cardace h,betaloc 50mg,rosuvas,& ceruvin 75mg.Also he is taking rantac also.
Posted Tue, 23 Oct 2012 in Medicines and Side Effects
Answered by Dr. Sudhir Kumar 2 hours later
Thank you for contacting Healthcare magic.
Encorate chrono is a very good drug for sleep myoclonus. Since he is having side effects, you may substitute it with levetiracetam.
Common brands available in India are levipil and Keppra.
Also, it has no significant drug interactions. So, it can be safely used with his other medications.
Please get back for any follow up queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor